# SDR ZZDA2012125

- Difficulty date: February 1, 2012
- Submitted: February 2, 2012
- Operation: Air carrier
- Aircraft: N932AT
- Make and model: Boeing 717-200
- Aircraft serial: 55073
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT LOWER DOOR JAMB SEAL DEPRESSOR SPLICES, CORROSION.  ACCOMPLISHED LOWER DOOR JAMB SEAL DEPRESSOR SPLICES REPLACEMENT PER B717 SRM 51-20-09, 51-40-08.
